A note on parabolic power concavity

Access this Article

Author(s)

Abstract

We investigate parabolic power concavity properties of the solutions of the heat equation in Ω × [0,<i>T</i>), where Ω = <b>R</b><sup><i>n</i></sup> or Ω is a bounded convex domain in <b>R</b><sup><i>n</i></sup>.

Journal

  • Kodai Mathematical Journal

    Kodai Mathematical Journal 37(3), 668-679, 2014

    Department of Mathematics, Tokyo Institute of Technology

Codes

  • NII Article ID (NAID)
    130004705918
  • Text Lang
    ENG
  • ISSN
    0386-5991
  • Data Source
    J-STAGE 
Page Top